# SDR CA970715007

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Part number: LG14C14
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN) TAKEOFF  REJECTED AT 60 KNOTS DUE TO #2 EPR FLUCTUATING AND THROTTLE STAGGER. #2 EPR TRANSMITTER REPLACED AND ENGINE RUN AT FULL POWER CARRIED OUT SERVICEABLE. AIRCRAFT RETURNED TO SERVICE.
